3 years ago

Paralysis of the external popliteal sciatic nerve associated with daptomycin administration

L. Villaverde Piñeiro, R. Rabuñal Rey, R. Monte Secades, A. García Sabina, M. J. García Pais

Summary

What is known and objective

Peripheral neuropathy has been associated with the administration of certain drugs. Few reports have described the association of daptomycin with the development of peripheral neuropathy, none of them with peroneal nerve involvement.

You might also like
Discover & Discuss Important Research

Keeping up-to-date with research can feel impossible, with papers being published faster than you'll ever be able to read them. That's where Researcher comes in: we're simplifying discovery and making important discussions happen. With over 19,000 sources, including peer-reviewed journals, preprints, blogs, universities, podcasts and Live events across 10 research areas, you'll never miss what's important to you. It's like social media, but better. Oh, and we should mention - it's free.

  • Download from Google Play
  • Download from App Store
  • Download from AppInChina

Researcher displays publicly available abstracts and doesn’t host any full article content. If the content is open access, we will direct clicks from the abstracts to the publisher website and display the PDF copy on our platform. Clicks to view the full text will be directed to the publisher website, where only users with subscriptions or access through their institution are able to view the full article.